# SDR DL76G071214

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 29,687 hours, 11,594 cycles
- Engine: Ge CF680C2B6F
- Engine time: 28,948 hours, 11,202 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 173 FLIGHT 161/15 DIVERTED TO SANTIAGO SPAIN, AFTER DEPARTING FROM ROME DUE TO LEFT ENGINE LOSS OF OIL QTY AND PRESSURE.  ENGINE WAS SHUTDOWN PRIOR TO REACHING RED LINE.  PERFORMED WINDMILL INSP, NO DEFECTS FOUND.  REPLACED LUBE AND SCAVENGE OIL PUMP PER MM.  WINDMILLED ENG, NO LEAKING NOTED.  RAN ENG FOR 5 MIN.  INSPECTED MAIL OIL FILTER CLEANED BOWL RT ENG AGAIN 5 MIN TEMP PRESS NO LEAKS ALL OK.  FILTER AND BOW CLEAN CHIP DETECTORS CLEAN.  RESERVICED OIL TANK.
